Asymptotic formulae for the eigenvalues and eigenfunctions of a Sturm–Liouville type problem
Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 967-970
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_5_a21,
author = {S. S. Krickaya},
title = {Asymptotic formulae for the eigenvalues and eigenfunctions of a {Sturm{\textendash}Liouville} type problem},
journal = {Differencialʹnye uravneni\^a},
pages = {967--970},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_5_a21/}
}
S. S. Krickaya. Asymptotic formulae for the eigenvalues and eigenfunctions of a Sturm–Liouville type problem. Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 967-970. http://geodesic.mathdoc.fr/item/DE_1969_5_5_a21/